Top answers from doctors based on your search:
Disclaimer

caffeine free headache medicines

A 37-year-old member asked:
Dr. Edward Kuhnley
44 years experience Child Psychiatry
Caffeine enhances: Many pain relievers making them 40% more effective in treating headaches. Caffeine helps the body absorb headache drugs more quickly, bringing faster ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 25-year-old male asked:
Dr. Barbara Lavi
34 years experience Clinical Psychology
It seems like you: Know the answer. It is probably a good idea to steer away from caffeine if it makes you more anxious. It is a stimulant.
1
1 thank
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
Absolutely : If you are aware that caffeine worsens your anxiety, them you should avoid it. Caffeine used frequently can be a cause of caffeine-withdrawal headache ... Read More
A 33-year-old member asked:
Dr. Brian Lynch
37 years experience Family Medicine
Fioricet (acetaminophen butalbital and caffeine): Yes , yes it can be very addictive it has butalbitol in it.
A 30-year-old female asked:
Dr. Bahman Omrani
16 years experience Pain Management
Stretch? : Unfortunately Fioricet (acetaminophen butalbital and caffeine) will likely worsen your headache in the long term. Both tension headache and back pain ... Read More
2
2 thanks
A 20-year-old female asked:
Dr. Eric Weisman
35 years experience Neurology
Caffeine: is the main ingredient in many headache remedies. That is because it works for migraine in particular. The problem arises when one becomes dependant o ... Read More
1
1 thank
A 33-year-old member asked:
Dr. Donald Alves
23 years experience Emergency Medicine
Withdrawl: Persons who drink a lot of caffeine can get headaches from withdrawl if not re-dosing regularly, so one way it helps w/headache is to treat the withdr ... Read More
A 43-year-old member asked:
Dr. Jeffrey Roth
42 years experience Addiction Medicine
Gradual detox: Slowly reduce caffeine intake over several weeks. This is best accomplished with support from another caffeine addict.
1
1 thank
A 39-year-old member asked:
Dr. Michelle Zetoony
17 years experience Sleep Medicine
Slowly: Wean down slowly. So if you are drinking 4 cups of coffee a day, go to 3 cups for one week then 2 cups for one week ... If you get headaches, just we ... Read More
A 25-year-old female asked:
Dr. Marsha Davis
27 years experience Internal Medicine
Not really: But while weaning suggest green tea. It's tough to go cold turkey but its probably the best way . The headaches should not last too much longer.
A 50-year-old male asked:
Dr. Vahe Yetimyan
50 years experience General Practice
No: Caffeine does not directly cause headache, too much of the substance can trigger “caffeine rebound.” A caffeine rebound headache occurs from withdrawa ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month